# SDR EIA2007019

- Difficulty date: February 22, 2007
- Submitted: March 2, 2007
- Operation: Air carrier
- Aircraft: N487EV
- Make and model: Boeing 747230B
- Aircraft serial: 23286
- Aircraft time: 88,017 hours, 16,573 cycles
- System (JASC): 2612 · Fire Detection
- Part: Clamp
- Condition: Open
- Location: Fire Loop
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, NR 4 ENGINE NACELLE TEMP "A" LOOP TEMP WAS READING 8.2 UNITS WITH P2 PANEL AMBER LIGHT "FIRE DET" LIGHT ILLUM.  ABORTED TAKEOFF.  MX FOUND LOOP CLAMP OPEN WITH "A" LOOP (L/H BOTTOM) CONTACTING BEARING OIL SCAVENGE LINE.  INSPECTED FIRE LOOP AND SECURED CLIP AND VERIFIED CLEARANCE IAW MM 26-11-02.  C/W ENGINE RUN, NO DEFECTS NOTED.
